Convergence of the pseudospectral method for the Ginzburg-Landau equation

Research output: Contribution to journalArticle

Abstract

The convergence of the pseudospectral (Fourier) method for the Ginzburg-Landau equation in nonlinear wave theory is proved. The rate of convergence depends on the smoothness of the initial data.

Original languageEnglish (US)
Pages (from-to)556-568
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume147
Issue number2
DOIs
StatePublished - Apr 1990

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence of the pseudospectral method for the Ginzburg-Landau equation'. Together they form a unique fingerprint.

  • Cite this